메뉴 건너뛰기




Volumn 15, Issue 30, 2000, Pages 4811-4848

On the consistency of the exact renormalization group approach applied to gauge theories in algebraic noncovariant gauges

Author keywords

Axial gauge; Gauge dependence; Light cone gauge; Planar gauge; Renormalization group

Indexed keywords

ARTICLE; MATHEMATICAL ANALYSIS; MATHEMATICAL COMPUTING; MATHEMATICS; QUANTUM THEORY;

EID: 0034634878     PISSN: 0217751X     EISSN: None     Source Type: Journal    
DOI: 10.1142/S0217751X00002196     Document Type: Article
Times cited : (10)

References (35)
  • 6
    • 0006281436 scopus 로고
    • Elementary Particles, Field Theory and Statistical Mechanics, eds. M. Bonini, G. Marchesini and E. Onofri (Parma University, Parma), hepth/9607188
    • (1993)
    • Becchi, C.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.